# SDR UPS05444393

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1238-1241 STR 7R STRINGER END FOUND CRACK (CRACK LENGTH 1 INCH ).  M/DECK BS 1238 STR 7R STR REPAIRED AS PER HX RS R-53-41-35297 AND UPS ENGINEERING FILE NR 747-53-20245.
